RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 1, Pages 144–146 (Mi mz565)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Coxeter transformation: Density Theorems

V. A. Kolmykov

Voronezh State University

DOI: https://doi.org/10.4213/mzm565

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:1, 133–136

Bibliographic databases:

Received: 27.12.2002
Revised: 27.08.2003

Citation: V. A. Kolmykov, “Coxeter transformation: Density Theorems”, Mat. Zametki, 76:1 (2004), 144–146; Math. Notes, 76:1 (2004), 133–136

Citation in format AMSBIB
\Bibitem{Kol04}
\by V.~A.~Kolmykov
\paper Coxeter transformation: Density Theorems
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 1
\pages 144--146
\mathnet{http://mi.mathnet.ru/mz565}
\crossref{https://doi.org/10.4213/mzm565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099850}
\zmath{https://zbmath.org/?q=an:1057.05024}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 1
\pages 133--136
\crossref{https://doi.org/10.1023/B:MATN.0000036749.57305.d2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223760500014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4043112661}


Linking options:
  • http://mi.mathnet.ru/eng/mz565
  • https://doi.org/10.4213/mzm565
  • http://mi.mathnet.ru/eng/mz/v76/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kolmykov, “Coxeter transform and strictly regular matrices”, Math. Notes, 79:3 (2006), 436–439  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:216
    Full text:67
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019